MAUDE Adverse Event Report: ZIMMER BIOMET, INC. POLY LINER PLUS 6 MM OFFSET 36 MM DIAMETER; PROSTHESIS SHOULDER

ZIMMER BIOMET, INC. POLY LINER PLUS 6 MM OFFSET 36 MM DIAMETER; PROSTHESIS SHOULDER
Model Number N/A
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It has been reported after multiple unsuccessful impactions of the poly into the reverse stem using different impactors, it was decided to finish the case using a different implant.
 
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
POLY LINER PLUS 6 MM OFFSET 36 MM DIAMETER
Common Device Name
PROSTHESIS SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9800040
Report Number0001822565-2020-00853
Device Sequence Number610308
Product Code HSD
UDI-Device Identifier00889024269071
UDI-Public00889024269071
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K052906
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00434903606
Device Lot Number64287477
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/14/2020
Supplement Date Received by Manufacturer06/05/2020
Initial Report FDA Received Date03/06/2020
Supplement Report FDA Received Date06/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1